Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 170, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 22, 2007, 2:48 AM CST for Bay County, Gulf County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2007, 2:48 AM CST (08:48 UTC)
- Expired
- Nov 22, 2007, 3:30 AM CST
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 86 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 220848
SVRTAE
FLC005-045-220930-
/O.NEW.KTAE.SV.W.0170.071122T0848Z-071122T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 AM CST THU NOV 22 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF CALLAWAY...
GULF COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF PORT ST. JOE...
* UNTIL 330 AM CST/430 AM EST/
* AT 248 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LOWER GRAND LAGOON TO 17 MILES SOUTH OF TYNDALL AFB TO 25
MILES SOUTHWEST OF PORT ST. JOE...OR ALONG A LINE EXTENDING FROM 8
MILES SOUTHWEST OF PANAMA CITY TO 18 MILES WEST OF PORT ST. JOE TO
25 MILES SOUTHWEST OF PORT ST. JOE...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TYNDALL AFB AND SAN BLAS BY 305 AM CST...
CALLAWAY BY 310 AM CST...
PORT ST. JOE BY 425 AM EST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2981 8544 2988 8543 2990 8539 2997 8553
3004 8561 3010 8573 3015 8576 3016 8529
2984 8507 2968 8528 2965 8536
TIME...MOT...LOC 0848Z 270DEG 27KT 3008 8576 2984 8559
2960 8563
$$
25-CAMP1 follow-up statement
000
WWUS52 KTAE 220907
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EST THU NOV 22 2007
FLC005-045-220930-
/O.CON.KTAE.SV.W.0170.000000T0000Z-071122T0930Z/
BAY FL-GULF FL-
306 AM CST THU NOV 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM
CST/430 AM EST/ FOR GULF AND SOUTHEASTERN BAY COUNTIES...
AT 306 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TYNDALL AFB TO 6 MILES SOUTHWEST OF SAINT JOE BEACH TO
16 MILES SOUTHWEST OF GULF COUNTY AIRPORT...OR ALONG A LINE EXTENDING
FROM CALLAWAY TO 9 MILES WEST OF PORT ST. JOE TO 18 MILES SOUTHWEST
OF PORT ST. JOE...MOVING EAST AT 30 MPH. THE STRONGEST PORTION OF
THE STORM WILL BE MOVING INLAND ACROSS ST. JOSEPH PENINSULA BY 315
AM CST.
SEVERE THUNDERSTORMS WILL BE NEAR...
FARMDALE AND DAVIS BEACH BY 315 AM CST...
SAINT JOE BEACH AND BEACON HILL BY 320 AM CST...
OAK GROVE...PORT ST. JOE...OVERSTREET AND GULF COUNTY AIRPORT BY
425 AM EST...
WHITE CITY AND 8 MILES SOUTHWEST OF WETAPPO BY 330 AM CST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2981 8544 2988 8543 2990 8539 2997 8553
3004 8561 3010 8573 3015 8576 3016 8529
2984 8507 2968 8528 2965 8536
TIME...MOT...LOC 0906Z 270DEG 27KT 3008 8560 2984 8543
2960 8548
$$
25-CAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 6:20 PM CST, 8 hours 28 minutes earlier.
Area forecast discussion, Nov 21, 6:20 PM CST, 8 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 720 PM EST WED NOV 21 2007 .SYNOPSIS... 00Z WATER VAPOR AND H4 RUC ANALYSIS DOMINATED BY A LARGE TROUGH DROPPING THROUGH THE CENTRAL AND NORTHERN PLAINS TOWARD THE GREAT LAKES AND OHIO/TENNESSEE VALLEYS. THE UPPER RIDGE OVERHEAD AND ALONG THE EAST COAST THAT PROVIDED ANOTHER DRY AND WARM DAY TO OUR AREA IS NOW BEGINNING TO PUSH EAST INTO THE WESTERN ATLANTIC IN RESPONSE TO THE UPSTREAM TROUGH. AT THE SURFACE...LOW PRESSURE CONTINUES TO DEVELOP AND MOVE EAST ACROSS THE OHIO VALLEY THIS EVENING. A COLD FRONT EXTENDS SOUTHWEST FROM THIS LOW CENTER THROUGH THE MISSISSIPPI VALLEY TO THE WESTERN GULF OF MEXICO. SHOWERS AND THUNDERSTORMS ARE WIDESPREAD ALONG AND JUST AHEAD OF THE FRONT WITH ANOTHER ROUND OF SHOWERS/STORMS CROSSING SOUTHERN AL TOWARD WESTERN GA AND THE FL PANHANDLE. && .DISCUSSION... WILL CONTINUE TO WATCH THE COLD FRONT TO THE WEST PUSH TOWARD OUR FORECAST AREA OVERNIGHT. FRONT WILL REALLY BE ON THE MOVE THE NEXT 12 HOURS REACHING OUR SOUTHEAST AL/EASTERN PANHANDLE COUNTIES DURING THE FIRST HALF OF THURSDAY MORNING...AND THEN PROGRESSING ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH THE AFTERNOON HOURS. FIRST ROUND OF SHOWERS AND STORMS ALREADY BEGINNING TO MOVE INTO OUR WESTERN ZONES WILL REACH A LINE FROM AROUND KABY TO KTLH LATE TONIGHT. A FEW OF THE STORMS WITH THIS BATCH OF CONVECTION HAVE BEEN RATHER STRONG THE PAST FEW HOURS AND WILL EXPECT A FEW STRONG STORMS OVERNIGHT...GENERALLY WEST OF THE APALACHICOLA RIVER. EXPECTING A WELL ABOVE NORMAL NIGHT IN TERMS OF TEMPERATURES. THE MOIST SOUTHERLY FLOW AHEAD OF THE APPROACHING FRONT SHOULD HELP KEEP LOW TEMPS MAINLY IN THE LOWER TO MIDDLE 60S. LIFT/DYNAMICS ALONG THE FRONT IS PROGGED TO CATCH UP WITH THIS FIRST BATCH OF SHOWERS DURING THE MORNING HOURS ON THURSDAY WITH RAIN ENDING FROM WEST TO EAST DURING THE DAY. MOST OF THE SHOWERS/STORMS SHOULD BE DONE WEST OF A LINE FROM KABY TO KPFN BY THE LATE MORNING HOURS...WITH THE BACK EDGE OF THE SHOWERS PROGRESSING ACROSS SOUTH-CENTRAL GA AND THE FL BIG BEND DURING THE AFTERNOON. NORTHERLY WINDS WILL USHER IN A DRIER AND MORE SEASONABLE AIRMASS FOR THURSDAY NIGHT AND FRIDAY. && .MARINE... HIGH PRESSURE CURRENTLY OVER THE COASTAL WATERS WILL WEAKEN AND MOVE EAST THROUGH THURSDAY MORNING AS A COLD FRONT APPROACHES FROM THE WEST. THIS FRONT WILL CROSS THE FORECAST WATERS FROM WEST TO EAST DURING THURSDAY WITH A ROUND OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE THEN BUILDS FROM THE NORTH FOR FRIDAY AND FRIDAY NIGHT. A NEW SYSTEM BEGINS TO DEVELOP IN THE WESTERN GULF OF MEXICO ON SATURDAY. THE WARM FRONT ASSOCIATED WITH THIS LOW IS EXPECTED TO MOVE NORTH INTO THE COASTAL WATERS LATER SATURDAY OR SATURDAY NIGHT WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE LOW IN THE WESTERN GULF WILL THEN MOVE RAPIDLY NORTHEAST INTO THE LOWER MISSISSIPPI AND EVENTUALLY TENNESSEE VALLEYS DRAGGING YET ANOTHER COLD FRONT ACROSS THE FORECAST WATERS SUNDAY NIGHT OR MONDAY. && .AVIATION... SHOULD SEE BRIEF MVFR/IFR CIGS AT KDHN AND KPFN THIS EARLY EVENING...THEN MVFR/IFR CIGS WILL OVERSPREAD THE TRI-STATE REGION FROM WEST TO EAST ESPECIALLY AFTER MIDNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL SLOWLY OVERSPREAD THE WESTERN HALF OF THE FORECAST ARES TONIGHT REACHING KDHN AND KPFN LATE THIS EVENING AND KABY/KTLH DURING THE LATE NIGHT HOURS. THESE SHOWERS/STORMS WILL SPREAD EWD THRU AFTERNOON AND END FROM W-E THROUGH THE DAY. && .FIRE WEATHER...NO CONCERNS ON THURSDAY. MAY SEE MARGINAL DURATIONS OF LOW RH ACROSS INLAND PORTIONS OF THE FLORIDA PANHANDLE FRIDAY AFTERNOON AS DRIER AIR FILTERS IN BEHIND THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 61 74 50 63 39 / 50 80 20 10 05 PANAMA CITY 65 73 49 62 45 / 70 80 20 10 10 DOTHAN 62 68 42 58 38 / 80 80 10 10 10 ALBANY 60 71 44 60 37 / 70 80 10 10 05 VALDOSTA 60 74 50 63 40 / 40 80 40 10 05 CROSS CITY 58 77 54 69 45 / 20 70 50 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION...BLOCK PUBLIC/MARINE...MROCZKA
Hazardous weather outlook, Nov 21, 4:18 AM CST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 518 AM EST WED NOV 21 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-221100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 518 AM EST WED NOV 21 2007 /418 AM CST WED NOV 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PATCHY FOG WILL IMPACT PORTIONS OF THE AREA EARLY THIS MORNING. A COLD FRONT WILL APPROACH THE AREA LATER TODAY AND TONIGHT GENERATING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER STORM SYSTEM WILL DEVELOP OVER THE WESTERN GULF DURING THE WEEKEND PRODUCING SHOWERS AND THUNDERSTORMS FOR THE AREA FROM SATURDAY NIGHT INTO MONDAY. A FEW STRONG STORMS WILL BE POSSIBLE AS THE COLD FRONT APPROACHES SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 1:43 AM CST | Special Marine Warning | TAE | 62 min | |
| Nov 22, 2:42 AM CST | Special Marine Warning | TAE | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.